# SDR BSY2003F00012

- Difficulty date: May 6, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N4098S
- Make and model: Beech 58
- Aircraft serial: TH600
- Engine: Cont IO520C
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 3538013243
- Condition: Defective
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LANDING LIGHT SWITCH, WHEN TURNED OFF LIGHT STAYS ON.  REMOVED AND REPLACED YET ANOTHER DEFECTIVE SWITCH.
